CureZone   Log On   Join
Re: Please Help Need Advise
 
glaxony Views: 2,067
Published: 10 years ago
 
This is a reply to # 1,972,231

Re: Please Help Need Advise


The slithering sensation is not uncommon. I have felt it myself when taking mega high doses of anti-parasticals. It means they are getting uncomfortable with what you are doing. IHMO. So you are on the right track. Do you feel any better for a while after cleansing and Liver Flushing and all you are doing? Are you taking iodine?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

2.406 sec, (1)